MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30030UX
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician intended to implant a resolute integrity drug eluting stent in the mid left anterior descending artery.The lesion was reported to be moderately tortuous and severely calcified.It was reported that orbital atherectomy was used prior to stent deployment due to the heavy calcification of the lesion.No damage was noted to packaging, i.E.Shelf carton, hoop/tray and no issues were noted when removing the device from the hoop/tray.Negative prep was preformed with no issues.The lesion was pre-dilated.It was reported that during balloon inflation, difficulties were noted when the balloon was inflated to 9 atm.The balloon only partially inflated.It is reported that the when the catheter was removed, the physician found that the shaft had a possible hole in it.The device was not passed through a previously deployed stent.Stent was not implanted.The same inflation device was not used with other devices pre/post the inflation difficulties.Procedure was completed with another device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6499486
Report Number9612164-2017-00453
Device Sequence Number11173373
Product Code NIQ
UDI-Device Identifier00643169037182
UDI-Public00643169037182
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2019
Device Catalogue NumberRSINT30030UX
Device Lot Number0008448811
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by Manufacturer03/23/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR